Browse

Tax-Rate Uncertainty, Tax Exemption, and Tax Evasion

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Kim, Iltae
Issue Date
2000-01
Publisher
Institute of Economic Research, Seoul National University
Citation
Seoul Journal of Economics, Vol.13 No.1, pp. 37-48
Keywords
FSDfirst-order stochastic dominanceMPSmean preserving spreads
Abstract
This paper examines comparative statics predictions for the response to first-order stochastic dominance (FSD) and mean preserving spreads (MPS) shifts about the tax rate on tax evasion when the distributions of the tax base and of the tax rate are stochastically dependent. For MPS changes, in this more general setting, we confirm a previously reported result that, under plausible assumptions on risk preferences, greater tax-rate risk decreases reported income, thereby increasing tax evasion. We also provide comparative statics effects of FSD and MPS changes in the tax exemption on tax evasion.
ISSN
1225-0279
Language
English
URI
https://hdl.handle.net/10371/1191
Files in This Item:
Appears in Collections:
College of Social Sciences (사회과학대학)Institute of Economics Research (경제연구소)Seoul Journal of EconomicsSeoul Journal of Economics vol.13(1) (Spring 2000)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse